Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Differential forms on log canonical spaces in positive characteristic

DOI zum Zitieren der Version auf EPub Bayreuth: https://doi.org/10.15495/EPub_UBT_00005966
URN to cite this document: urn:nbn:de:bvb:703-epub-5966-7

Title data

Graf, Patrick:
Differential forms on log canonical spaces in positive characteristic.
In: Journal of the London Mathematical Society. Vol. 104 (2021) Issue 5 . - pp. 2208-2239.
ISSN 1469-7750
DOI der Verlagsversion: https://doi.org/10.1112/jlms.12495

[img]
Format: PDF
Name: Journal of London Math Soc - 2021 - Graf - Differential forms on log canonical spaces in positive characteristic.pdf
Version: Published Version
Available under License Creative Commons BY 4.0: Attribution
Download (895kB)

Project information

Project financing: Deutsche Forschungsgemeinschaft

Further data

Item Type: Article in a journal
DDC Subjects: 500 Science > 510 Mathematics
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis)
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Language: English
Originates at UBT: Yes
URN: urn:nbn:de:bvb:703-epub-5966-7
Date Deposited: 04 Feb 2022 08:07
Last Modified: 04 Feb 2022 08:07
URI: https://epub.uni-bayreuth.de/id/eprint/5966

Downloads

Downloads per month over past year